# SDR IPXA09B57528

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Part number: 65B088036
- Condition: Defective
- Location: Lt Wlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A GEAR DISAGREE.  LEFT WING GEAR NOT INDICATING DOWN.  CYCLED GEAR 3 TIMES NO CHANGE.  REMOVED AND REPLACED LEFT WING GEAR DOWNLOCK BUNGEE.
